# SDR AU510002154

- Difficulty date: January 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 4330222
- Condition: Worn
- Location: Rudder Control
- Part time: 5,601 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TO NOSE WHEEL STEERING TUBE WORN.  TUBE IS A SEALED UNIT BUT WHEN IT WAS CUT OPEN FOR INVESTIGATION IF WAS FOUND THAT THE STEERING RODEND FITTING HAD ALMOST PULLED THROUGH THE WASHER THAT TRANSFERS THE LOAD TO THE SPRING.  IF THE ROD PULLED COMPLETELY THROUGH THE WASHER THE RODEND COULD PICK UP ON THE SPRING AND CAUSE RUDDER CONTROL PROBLEMS.
